# SDR SWIA2018082945013

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 37,284 hours, 32,189 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. NOSE GEAR DID NOT RETRACT AND NOSE DOOR STAYED OPEN. RAN QRH PROCEDURE, GEAR CAME DOWN AND RETURNED TO FIELD.  REMOVED AND REPLACED NOSE LANDING GEAR OLEO EXTENDED SENSOR BRACKET AND RERIGGED SENSOR IAW AMM. OPS CHECKS GOOD,  C/W GEAR SWINGS, OPS CHECKS GOOD.
